It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jane B on October 19, 2000 at 16:05:00:

In Reply to: Re: Adverse Effects from Lipitor posted by JJ on October 16, 2000 at 18:58:39:

: : : : I have been taking 10mg of Lipitor every other day for the past 3 months. I went on the every other day after the first 6 months, as I always felt sick to my stomach.My cholesterol dropped over 100 points. I am currently experiencing pains in my back, breast and arm, also my stomach feels sick about three times a week. The doctor tells me its not the Lipitor, but I'm tempted to come off it completely to see if these pains improve. Anyone experience these particular side effects?
: : : HI. I was also put on Lipitor in March of this year. Took 10mg. each day. Numbers went from 266 to 168 first month. Noticed during the second month stomach felt jittery and I had no desire to eat. lost 16 lbs. in 3 weeks and was constantly exhausted. Dr. said he thought I had a stomach virus, as it couldn't be the Lipitor. Yeah, right! After going to GI man etc. etc. I got fed up and stopped taking them. It took me about 2 and a half weeks, but I finally started eating and wasn't so exhausted. Changed to a new dr. and he said it could very well have been, so he has me on Baycol. They don't seem as bad but still don't like taking them. Am going to have a long talk next month with this new dr. to see if we can't try an alternate and natural way to lower the numbers. Good luck and remember, there are a lot of us out here with lousy effects, so your not alone. Good luck and hang in there. I wouldn't suggest you stop all at once, so talk with your dr.

:
: : Believe me it is the Lipitor, I am living proof and my doctor agrees that it is just says to keep taking it.

: Don't that just boil your blood when they do that? This new dr. did say that Lipitor was a strong one and didn't come without side effects, as they all do, so he is trying me on this Baycol. Just strange how they know this but still want you to take it. Really have to wonder if the so called cure is worth it. I feel like I am existing instead of living.
Just keep reading as much as possible about these drugs and their side effects and check sources on the internet. I even prinited out the info and took it to my dr. and he knew then that I was serious about not taking Lipitor ANYMORE and please think of something else to DO!!!!!! That would be why we pay you-to help fix us and not make the cure worse than the disease. So I would not give up until all else has been tried and if the dr. doesn't want to try working with you-bye, bye-see you. I am speaking from experience of having had a great deal of pain and muscle weakness from Lipitor after taking it without explanation from dr. of possible side effects. We are now working together on this project. Good Luck

Follow Ups

All times are GMT -7. The time now is 09:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!